Jump to content
CrazyBoards.org

Recommended Posts

So I increased my dose to 10mg and it has made me even MORE anxious and I just feel shit! Can't concentrate on my assignments and feel like the world is ending! Awful...

 

Dropping back to five tomorrow and then as quickly as possible off it altogether. I know its awesome for some and I REALLY wanted it to work for me - but no...

 

Anyone have any advice for getting off this drug???

Link to comment
Share on other sites

So I increased my dose to 10mg and it has made me even MORE anxious and I just feel shit! Can't concentrate on my assignments and feel like the world is ending! Awful...

 

Dropping back to five tomorrow and then as quickly as possible off it altogether. I know its awesome for some and I REALLY wanted it to work for me - but no...

 

Anyone have any advice for getting off this drug???

I had the same kind of thing. ER doc gave me a week's worth of benzos. 

Link to comment
Share on other sites

Abilify has a long half life, about 72 hours, so it can be stopped easily. Talk to a pharmacist or your doc about tapering off. 10mg isn't a huge dose and you shouldn't get discontinuation syndrome. I had to take myself off abilify when I had really, really bad akathasia. But definitely see your doc, sounds like it is not the right drug for you!

Link to comment
Share on other sites

Because of Abilify's long half life, it does it's own taper. I've stopped it several times due to expense and supply problems including even coming off 30 mg. I didn't have any discontinuation problems except for a return of symptoms after a week or so. If you are going to do this, however, you need to work with your doctor so that some other med can be put in its place.

Link to comment
Share on other sites

SO depressed coming off Ability I want to kill myself... awful deep depression and it came on SO fast....

 

That's not surprising since, in my experience, it's the best antidepressant out there. It could be rebound depression or it could be a return of underlying depression. In the several times I had to go off Abilify due to financial reasons, my depression began to return about a week later.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...